# SDR SIMA200419403

- Difficulty date: July 9, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD BULKHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED NR 3 POWER SUPPLY.  OPS CHECK GOOD.  AIRCAFT RETURNED TO SERVICE.  (M)
